# SDR SCNA20220427036

- Difficulty date: March 28, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 65,627 hours, 24,838 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide & Sleeve
- Condition: Jammed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR GIRT BAR HOLDER IS LOOSE . GIRT BAR NOT SECURED IN HOLDER. RESOLUTION: ADJUSTED 1R DOOR GRIT BAR HOLDER REF AMM 25-66-00
